Please use this identifier to cite or link to this item:
|Title||Gamma Spacings as Finite Gamma Mixtures|
This paper considers the distributions of spacings between successive order statistics corresponding to a random sample from a two-parameter gamma distribution . We prove that when the shape parameter of the underlying distribution is a positive integer, these spacings can be expressed as finite gamma mixtures. We present exact formulas for computing the distributions of the spacings. Then we present a Mathematica program to implement the results.
|Published in||IUG Journal of Natural Studies: (Special Issue) The Sixth International Conference on Science & Development � 14-15 march 2017|
|Series||Volume: 25, Number: 2|
|Publisher||الجامعة الإسلامية - غزة|
|Files in this item|